# SDR AALA202508010970

- Difficulty date: July 31, 2025
- Submitted: August 1, 2025
- Operation: Air carrier
- Aircraft: N735AT
- Make and model: Boeing 777323ER
- Aircraft serial: 32439
- Aircraft time: 39,547 hours, 4,564 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Leg Assy
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE:  M2 GALLEY AFT FACE RH CENTER EMER PROX LIGHT AND LENS COVER BROKEN. M2 GALLEY AFT FACE RH CENTER EMER PROX LIGHT ASSY AND LENS COVER REPLACED AND TESTED NORMAL AS PER AMM 33-51-05 REV 249 16 JUL 2025.
